Jump to content

Prozac -- and then Wellbutrin?


serotonin
 Share

Recommended Posts

I have to admit while i was on prozac i was a zombie and i ha no feeling for the last couple of years. I actually thought my depression was gone, off course i stopped feeling sad for anything, an when people said stuff or did horrible things to me it dif not bother me. I thought i was so tough but in fact i have become emotionless, i didnt have feelings for anything, or interest in anything all i did was go to work and sleep, i mean i guess it did work cause it made me a good boy, they have turned me into an emotionless robot!

 

I regret only realizing this until this beautiful girl came up to me and asked me out. But instead i had no feelings, i know she is beautiful but i had no desire like sex! It was shocking then i realized omg i have lost my ability to make love to women, how can this be? Wtf happened i am only 27? Why all i do is work and sleep? ****! So i went to my pschiatrist an he prescribed me wellbutrin and he refused to acknowledge prozac and instead just said u never had libido problem before it cant be prozac an it is because u are depreased! I am like how can i be depressed if i have no sad feelings? No sad thought? Then he said do u have happy feelings, i am like no it feels like i am flat, then he says thats because u are depressed, and wellbutrin will make u happy again, take it and it can also increase libido! So i was happy to get wellbutrin but this time instead of listening to the doctor like i always had i went to do some research on my own and found out all the horrors of people who have takeb prozac for as long as i have and it turns out if u have taken prozac for up to 10 years 90% experience no libido, emotional flatness! I am like omg i am not the only one! Then instead of taking wellbutrin like the good doctor ordered me to, i chose in stead to do a littke research into that drug, it turns out wellbutrin could possibly cause seiZure and ruin sleep! I am like wtf? And in the clinical setting 25% of patients experience zeisure are u kiddibg me? And insomania? If i dot get enough sleep. For sure i will ve depressed! Omg! I amnot taking that drug!

 

So after 6 month and off of prozac here i am dealing with prozac withdrawal! And good news is my libido is back and going stronger everyday!

Link to comment
Share on other sites

Has anyone here taken this posion [Wellbutrin]? An did it really increase ur libido?

Edited by Altostrata
combined topics
Link to comment
Share on other sites

  • Administrator

I was treated with Wellbutrin when I developed withdrawal syndrome.

 

Okay, here's a drug with side effects of anxiety and insomnia, and increase risk of seizures -- and at the time I had brain zaps (kind of like epilepsy), waves of neuro-anxiety, and sleep problems.

 

Very stupid idea. I took it for a year, then quit. It had raised my blood pressure 30-40 points. I believe taking this noradrenergic contributed to the withdrawal insomnia I've had for the last 3 years now.

 

So whether or not it assists sexual function is pretty much beside the point. If you have withdrawal syndrome, the very last thing you should take is something that interferes with sleep.

 

Anything that's noradrenergic is stimulating in a way that is probably not good for your recovery; that includes Wellbutrin and St. John's Wort.

 

Sleep, sexual functioning, dizziness, etc. are all due to autonomic nervous system problems caused by antidepressants and antidepressant withdrawal. Improve sleep and the rest improves, too.

 

For most of us, our nervous systems have become sensitized to neuroactive substances. Do not count on taking a drug to treat withdrawal syndrome. Usually, it only makes it worse.

 

ser, your libido is doing better now. Don't try to rush your recovery along, let your body fix itself.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

Yes, sir! I think u are right about saint john wort for some reaso. After i take it in the mornig i get this higg 2 hrs later, and i only got 6 hr of sleep i need at least 8! Ok cutting down on saint kohn wort now! Tapering!

Link to comment
Share on other sites

And it sounds like u are still suffering from insomania? How many hrs of sleep are u getting? And how is the quality? Do u know if u are anxious? For example do u wake up during the night? And do u feel tired after weaking up?

Link to comment
Share on other sites

  • Administrator

And it sounds like u are still suffering from insomania? How many hrs of sleep are u getting? And how is the quality? Do u know if u are anxious? For example do u wake up during the night? And do u feel tired after weaking up?

 

My sleep has improved from 0 hours a night 3 years ago to around 5 hours a night of good quality sleep now. I wake up a lot, usually around 2:30 and 4:30. Sometimes I don't get any sleep after 4:30 and sometimes I get a couple more hours around 6.

 

I sure am tired! But it's a lot better than zero sleep.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

And it sounds like u are still suffering from insomania? How many hrs of sleep are u getting? And how is the quality? Do u know if u are anxious? For example do u wake up during the night? And do u feel tired after weaking up?

Link to comment
Share on other sites

Oh no! Sounds like u been through so much! But it does sound likenur brain is healing its self. And did u use anything to increase the amount of sleep? Cause i feel 5 hrs is still too little! I believe in 8 hrs of solide sleep!

Link to comment
Share on other sites

  • Administrator

Look in this forum for sleep tips.

 

I found blacking out the bedroom windows (I have blackout shades and curtains) plus a sleep mask helped. Early morning light wakes you up.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy